Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Perfect closures of rings and schemes


Author: Marvin J. Greenberg
Journal: Proc. Amer. Math. Soc. 16 (1965), 313-317
MSC: Primary 14.05; Secondary 13.10
DOI: https://doi.org/10.1090/S0002-9939-1965-0190169-8
MathSciNet review: 0190169
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Godement, Théorie des faisceaux, Hermann, Paris, 1958. MR 0102797 (21:1583)
  • [2] A. Grothendieck and J. Dieudonné, Éléments de géométrie algébrique. I, Inst. Hautes Études Sci. Publ. Math. No. 4 (1960), 1-228.
  • [3] J. P. Serre, Groupes proalgébriques, Inst. Hautes Études Sci. Publ. Math. No. 7 (1960), 1-67. MR 0118722 (22:9493)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.05, 13.10

Retrieve articles in all journals with MSC: 14.05, 13.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0190169-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society